Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blemishes and acne scars on stopping medicines for severe acne. Is skin lite cream safe?

Hello. I am a 17 yr old boy and have pimples since 2 years. From the last year though, i had severe acne. Then i started using retin A and erythromycin tablets for 4 months. Then, i went to a dermatologist and he wrote me these medication : azifast 250 lyto tablets Femcinol A gel Nadoxin Gel Photoban aqua liquid Minoz OD tablets Fash fashwash Doxy I tablets Glutanase tablets Ban A Tan cream Dexorange capsules Althrocin Crixan gel Adit cream I have been using these since the last 4 months, not all at once. and i had great improvement. All that is left now are blemishes and acne scars . My dermatologist wrote me Skin Lite Cream for it. I heard it has side effects. Is it true? how good is it to remove acne scars?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

This is Dr. Rahul Nagar from New delhi. I am a consultant dermatologist.
Skinlite cream is very good for acne blemishes. It doesn't have any side effects if used as advised by the dermatologist. However, you must use sunscreen during daytime.
Do not use it for more than 3 months.
You may use aziderm/kojic instead later.
Contact me for more personal advice
Answered: Sun, 30 Dec 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor